Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 19, NWS Tallahassee, FL

February 14, 200814 counties in Florida; 5 counties in Alabama; 10 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Feb 14, 2008, 1:31 PM CST for 14 counties in Florida; 5 counties in Alabama; 10 counties in Georgia. It took effect at Feb 15, 2008, 2:04 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2008, 1:31 PM CST (19:31 UTC)
In effect from
Feb 15, 2008, 2:04 AM CST
Expired
Feb 15, 2008, 5:00 PM CST
In force
15 hr
Issued by
NWS Tallahassee, FL
All 29 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA

The radar

The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2341 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 141931
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EST THU FEB 14 2008

...RED FLAG WARNING CANCELED THIS AFTERNOON FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS 
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO 
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY FOR A SMALL PORTION OF THE FLORIDA PANHANDLE 
AND MOST OF THE BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

.DISCUSSION...RED FLAG CONDITIONS ARE NO LONGER EXPECTED OVER SOUTHEAST 
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA THIS AFTERNOON SO THE RED 
FLAG WARNING FOR THESE AREAS HAVE BEEN CANCELED. THE RED FLAG WARNING 
CONTINUES THIS AFTERNOON FOR ALL OF NORTH FLORIDA. A DRY AIR MASS WILL 
REMAIN OVER THE AREA THROUGH FRIDAY. AFTERNOON RELATIVE HUMIDITY VALUES 
ARE FORECAST TO DROP BELOW CRITICAL LEVELS ACROSS MOST OF NORTH FLORIDA 
FRIDAY. MOISTURE WILL BEGIN TO INCREASE ON SATURDAY WITH THE NEXT CHANCE 
FOR RAIN ON SUNDAY. 


ALZ065>069-GAZ120>131-142>148-155>161-142045-
/O.CAN.KTAE.FW.W.0018.000000T0000Z-080214T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
231 PM EST THU FEB 14 2008 /131 PM CST THU FEB 14 2008/

...RED FLAG WARNING IS CANCELLED THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING. 

CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY ARE NO LONGER EXPECTED
FOR THIS AFTERNOON. 

$$

FLZ011-013-016>019-026>029-150000-
/O.NEW.KTAE.FW.W.0019.080215T1800Z-080215T2300Z/
/O.CON.KTAE.FW.W.0018.000000T0000Z-080215T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
231 PM EST THU FEB 14 2008 /131 PM CST THU FEB 14 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST
/5 PM CST/ FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009-010-012-014-015-034-150000-
/O.CON.KTAE.FW.W.0018.000000T0000Z-080215T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN-DIXIE-
231 PM EST THU FEB 14 2008 /131 PM CST THU FEB 14 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 150035
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 PM EST THU FEB 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ FRIDAY FOR A SMALL PORTION OF THE FLORIDA
PANHANDLE AND MOST OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIR MASS WILL REMAIN OVER THE AREA THROUGH
FRIDAY. RELATIVE HUMIDITY VALUES FRIDAY AFTERNOON ARE FORECAST TO
DROP BELOW CRITICAL LEVELS ACROSS A PORTION OF NORTH FLORIDA.
MOISTURE WILL BEGIN TO INCREASE ON SATURDAY WITH THE NEXT CHANCE
FOR RAIN ARRIVING SUNDAY OR SUNDAY NIGHT.

FLZ011-013-016>019-026>029-151130-
/O.CON.KTAE.FW.W.0019.080215T1800Z-080215T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
735 PM EST THU FEB 14 2008 /635 PM CST THU FEB 14 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO
6 PM EST /5 PM CST/ FRIDAY. 

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND MUCH OF
THE FLORIDA BIG BEND FRIDAY AFTERNOON DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
000 
WWUS82 KTAE 150804
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 AM EST FRI FEB 15 2008

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
6 PM EST /5 PM CST/ THIS AFTERNOON FOR MUCH OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

.DISCUSSION...A DRY AIR MASS WILL REMAIN OVER THE AREA TODAY. AFTERNOON 
RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP BELOW CRITICAL LEVELS ACROSS 
MUCH OF THE REGION. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE ON SATURDAY
...WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ON SUNDAY.

FLZ007-009-010-012-034-152300-
/O.EXB.KTAE.FW.W.0019.080215T1700Z-080215T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-BAY-DIXIE-
304 AM EST FRI FEB 15 2008 /204 AM CST FRI FEB 15 2008/

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
6 PM EST /5 PM CST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ011-013-016>019-026>029-152300-
/O.EXT.KTAE.FW.W.0019.080215T1700Z-080215T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
304 AM EST FRI FEB 15 2008 /204 AM CST FRI FEB 15 2008/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY
TO 6 PM EST /5 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY
TO 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 152019
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST FRI FEB 15 2008

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM EST /5 PM
CST/ THIS AFTERNOON FOR MUCH OF THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND A PORTION OF
SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

.DISCUSSION...LOW LEVEL MOISTURE WILL BEGIN TO INCREASE ON SATURDAY
WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ON SUNDAY. SOME
OF THE STORMS MAY BECOME SEVERE LATE SUNDAY INTO MONDAY MORNING.

ALZ065>069-GAZ120>126-142>144-152300-
/O.EXA.KTAE.FW.W.0019.000000T0000Z-080215T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-EARLY-MILLER-BAKER-
319 PM EST FRI FEB 15 2008 /219 PM CST FRI FEB 15 2008/

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>013-016>019-026>029-034-152300-
/O.CON.KTAE.FW.W.0019.000000T0000Z-080215T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
319 PM EST FRI FEB 15 2008 /219 PM CST FRI FEB 15 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 14, 8:42 AM CST, 4 hours 49 minutes earlier.

Area forecast discussion, Feb 14, 8:42 AM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 AM EST THU FEB 14 2008

.DISCUSSION... THE 13 UTC REGIONAL SURFACE ANALYSIS SHOWED A 1026 MB HIGH
CENTERED OVER THE FORECAST AREA...WITH LIGHT WINDS AND CLEAR SKIES
ACROSS THE REGION. THE WINDS WENT CALM JUST BEFORE SUNRISE THIS
MORNING...ALLOWING TEMPERATURES TO DROP RAPIDLY INTO THE MID 20S
ACROSS OUR NORMALLY COLDEST LOCATIONS...AND INTO THE LOWER 30S
ALONG THE COAST. WE EXPECT TEMPERATURES TO REBOUND INTO THE UPPER
50S TO LOWER 60S THIS AFTERNOON...WITH SUNNY SKIES AND LIGHT
WINDS.

&&

.AVIATION...
VFR CONDITIONS AND LIGHT WINDS AT ALL TERMINALS THROUGH THE
FORECAST PERIOD.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...NONE.

&&

AVIATION...BARRY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Feb 14, 3:16 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 AM EST THU FEB 14 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-151000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
416 AM EST THU FEB 14 2008 /316 AM CST THU FEB 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...COLD TEMPERATURES EXPECTED ACROSS THE REGION TONIGHT...

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. EXPECT THE DRY AND
COLD CONDITIONS TO CONTINUE THROUGH TONIGHT. OVERNIGHT LOWS
TONIGHT WILL ONCE AGAIN DROP BELOW FREEZING OVER THE INLAND
LOCATIONS. ISOLATED AREAS MAY SEE TEMPERATURES AS LOW AS 25 TO 27
DEGREES BY DAYBREAK FRIDAY. THOSE WITH SENSITIVE PLANTS SHOULD
TAKE NECESSARY PRECAUTIONS TO PROTECT THEM TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
EXPECT THE QUIET CONDITIONS TO CONTINUE THROUGH FRIDAY NIGHT WITH
THE TEMPERATURES COMING BACK UP TO NEAR OR ABOVE NORMAL. OVER THE
WEEKEND...ANOTHER STRONG COLD FRONT WILL APPROACH THE AREA FROM
THE WEST BRINGING INCREASING RAIN CHANCES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GIBBS/GOULD

Nearby

Red Flag Warnings in Florida, 2008Red Flag Warnings in Georgia, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.